PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 55 | 1 | 117-139
Tytuł artykułu

Univalent functions with logarithmic restrictions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is known that univalence property of regular functions is better understood in terms of some restrictions of logarithmic type. Such restrictions are connected with natural stratifications of the studied classes of univalent functions. The stratification of the basic class S of functions regular and univalent in the unit disk by the Grunsky operator norm as well as the more general one of the class 𝔐 * of pairs of univalent functions without common values by the τ-norm (this concept is introduced here) are given in the paper. Moreover, some properties of univalent functions whose range has finite logarithmic area are considered. To apply the logarithmic restrictions a special exponentiation technique is used.
Twórcy
  • NPO Cnita, Bukharestskaya, 1, Leningrad 192102, U.S.S.R.
Bibliografia
  • [1] D. Aharonov, A generalization of a theorem of J. A. Jenkins, Math. Z. 110 (1969), 218-222.
  • [2] L. de Branges, A proof of the Bieberbach conjecture, Acta Math. 154 (1985), 137-152.
  • [3] P. L. Duren, Univalent Functions, Springer, Berlin 1983.
  • [4] A. Z. Grinshpan, An application of the area principle to Bieberbach-Eilenberg functions, Mat. Zametki 11 (1972), 609-618 (in Russian); English transl.: Math. Notes 11 (1972), 371-377.
  • [5] A. Z. Grinshpan, On the growth of coefficients of univalent functions with a quasiconformal extension, Sibirsk. Mat. Zh. 23 (2) (1982), 208-211 (in Russian).
  • [6] A. Z. Grinshpan, Coefficient inequalities for conformal mappings with homeomorphic extension, Sibirsk. Mat. Zh. 26 (1) (1985), 49-65 (in Russian); English transl.: Siberian Math. J. 26 (1) (1985), 37-50.
  • [7] A. Z. Grinshpan, Univalent functions and regularly measurable mappings, Sibirsk. Mat. Zh. 27 (6) (1986), 50-64 (in Russian); English transl.: Siberian Math. J. 27 (6) (1986), 825-837.
  • [8] A. Z. Grinshpan, Method of exponentiation for univalent functions, in: Theory of Functions and Applications (Proc. Conf. Saratov 1988), Part 2, Izdat. Saratov. Univ., Saratov 1990, 72-74 (in Russian).
  • [9] A. Z. Grinshpan and I. M. Milin, Simply connected domains with finite logarithmic area and Riemann mapping functions, in: Constantin Carathéodory: An International Tribute, World Scientific, Singapore, to appear.
  • [10] S. L. Krushkal' and R. Kühnau, Quasiconformal Mappings--New Methods and Applications, Nauka, Sibirsk. Otdel., Novosibirsk 1984 (in Russian).
  • [11] N. A. Lebedev, The Area Principle in the Theory of Univalent Functions, Nauka, Moscow 1975 (in Russian).
  • [12] I. M. Milin, Univalent Functions and Orthonormal Systems, Nauka, Moscow 1971 (in Russian); English transl.: Amer. Math. Soc., Providence 1977.
  • [13] Ch. Pommerenke, Univalent Functions, Vandenhoeck und Ruprecht, Göttingen 1975.
  • [14] S. L. Sobolev, Some Applications of Functional Analysis in Mathematical Physics, Izdat. Sibirsk. Otdel. Akad. Nauk SSSR, Novosibirsk 1962 (in Russian).
  • [15] O. Teichmüller, Untersuchungen über konforme und quasikonforme Abbildungen, Deutsche Math. 3 (6) (1938), 621-678.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv55z1p117bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.